<  Back to the Polytechnique Montréal portal

On a generalized Volterra equation in Hilbert space

Romano M. De Santis

Article (1973)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/52537/
Journal Title: Proceedings of the American Mathematical Society (vol. 38, no. 3)
Publisher: AMS
DOI: 10.1090/s0002-9939-1973-0317102-4
Official URL: https://doi.org/10.1090/s0002-9939-1973-0317102-4
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: De Santis, R. M. (1973). On a generalized Volterra equation in Hilbert space. Proceedings of the American Mathematical Society, 38(3), 563-570. https://doi.org/10.1090/s0002-9939-1973-0317102-4

Statistics

Dimensions

Repository Staff Only

View Item View Item